Hello I haven't posted in a while because I have been feeling better with topamax therapy, the headaches have gotten better, but I do have a new symptoms the last couple weeks i wanted to ask if other have experienced.
I have intense pressure in my head mostly in the top and front and my temples go numb, both at the same time. Also, along the sides of my head above my ears. It either feels numb or like intense pressure. Its always equal, not one side more than the other. Also more pressure along the base of my skull. Does this sound like a CSF flow blockage? I have not been tested for that yet. There is not really much pain, probably because everything is numb, but lots of pressure that is very annoying and I feel like I can't think straight. Ugh!!!! Does Asprin help with this???
Thanks for any help!
Hi...glad to hear that TOPAMAX is helping you....keep in mind Chiari symptoms will cycle and can change with time....but when ever you get a new symptom report it to your Dr....not everyone may have the same symptoms so that does not mean it is not Chiari related...it just means that is how you are experiencing it...
When I was on TOPAMAX I felt that way too...could not think straight....but it does change the HA's which can be very helpful....
Hi Renee, some of the symptoms you describe are the ones I experienced after I had surgery (pressure at the base of the skull and above your ears). I do not know for certain, but I reported these symptoms at my 6-month post-op appointment. My doctor ordered a CT scan and I am also having the surgery for cranialcervical instability, which is related to the chiari. Just be sure to keep track of all these new symptoms so you will have access to them when you do see the doctor. You also asked about aspirin. Aspirin with caffeine (Excedrine, I think) gives me some relief. Ask about it first because aspirin is tough on your stomach. Good luck; I hope you can feel some relief.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.